# SDR UPS01836764

- Difficulty date: September 4, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT NR 1 ENGINE PYLON RT SIDE AT FORWARD EDGE OF REMOVED PANEL. STRUCTURE UNDERNEATH HAS A CRACK ON LOWER FORWARD CORNER. PANEL HAS PREVIOUS DOUBLER INSTALLED AND SECURED, REFERENCE EO DC8-5430-0461C  TRANSFERRED TO FERRY PERMIT FOR PERMANENT REPAIR.
